Equaline Acetaminophen, Extra Strength, 500 mg, Caplets

Equaline Acetaminophen, Extra Strength, 500 mg, Caplets, 500 Each

$12.99$0.03 each

Description

Other Information: Store between 20 - 25 degrees C (68 - 77 degrees F). Pain reliever/fever reducer. Aspirin free. Compare to extra strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil consumer healthcare, distributor of extra strength Tylenol Caplets) www.supervalu-ourownbrands.com. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: Acetaminophen (500 mg), Pain Reliever/Fever Reducer. Inactive Ingredients: Hypromellose, Mineral Oil, Polyethylene Glycol, Polysorbate 80, Povidone, Pregelanitized Starch, Sodium Starch Glycolate, Stearic Acid, Titanium Dioxide.
Product Number: 00041163233799

Description

Other Information: Store between 20 - 25 degrees C (68 - 77 degrees F). Pain reliever/fever reducer. Aspirin free. Compare to extra strength Tylenol Caplets active ingredient (This product is not manufactured or distributed by McNeil consumer healthcare, distributor of extra strength Tylenol Caplets) www.supervalu-ourownbrands.com. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163233799